# SDR FCPR20070005

- Difficulty date: February 22, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Filed by: Atlantic Aviation Oregon General Aviation Services, repair station FCPR831D
- Aircraft: N539M
- Make and model: Piper PA-31
- Aircraft serial: 31834
- Aircraft time: 4,512 hours
- Engine: Lyc TIO540*
- System (JASC): 7320 · Fuel Controlling System
- Part: Diaphragm
- Part number: 2541803
- Condition: Binding
- Location: Fcu
- Part time: 100 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE RUNS RICH, FOUND SERVO DIAPHRAGM BALL OFF SEAT IN THE CENTER CAUSING EXTREEM RICH CONDITION
